Rendiconti di Matematica e delle sue Applicazioni
ISSN 1120-7183 (print)
ISSN 2532-3350 (online)
Back to: Published Volumes > Volume 45 (3) (2024)

Approximate solutions to hyperbolic partial differential equation with fractional differential and fractional integral forcing functions
Nishi Gupta, Md. Maqbul

Abstract. Abstract. The purpose of this paper is to establish necessary and sufficient optimality conditions and some duality results for weakly efficient solutions of a constrained bilevel multiobjective fractional programming problem (P) with an extremal-value function. Using parametric approach, the problem (P) is first equivalently transformed into a parametric problem (Pμ) with μ ∈ Rp, for which we construct then a dual problem. This is achieved in terms of conjugate duality theory. Under appropriate assumptions, the weak and strong duality results for (Pμ) are presented. These results permit us to give dual characterizations for the weakly efficient solutions of the problem (P).

Rend. Mat. Appl. (7) 45 (2024) 201-227; pdf file pdf